Stable index pairs for dispersive dynamical systems
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 35-50
Printed January 1, 2011
Yoon Hoe Goo and Jong-Suh Park
Hanseo University, Chungnam National University
Abstract : We construct the index pairs of an isolated neighborhood for a dispersive dynamical system and investigate the existence of an index pair which is stable under small perturbations of the dispersive dynamical systems.
Keywords : index pair, dispersive dynamical systems, $I$-solution, isolating neighborhood
MSC numbers : Primary 37B30; Secondary 54H20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd